I just had a revision rhinoplasty 6 months ago and he reshaped my own cartilage to give me more structure, but he did mention that my problem was my thick skin. I have even more swelling in the morning and sometimes it goes away and sometimes it doesnt. My question is if Accutane will thin out my nasal skin (subcutaneous fat) which is what my surgeon said was thick and preventing my nose from being more refined?Or is there better solution THANK YOU so much
Accutane After Revision Rhinoplasty for Thick Skin?
Doctor Answers (1)
Accutane does not thin out subcutaneous tissue
During the course of treatment with Accutane, the upper layers of the skin can become thinner and more fragile, but Accutane does not affect the subcutaneous fat.
I recommend discussing this issue with your surgeon or perhaps getting a second opinion from a board certified plastic surgeon regarding your situation.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.